Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 188, NWS St. Louis, MO

July 20, 2018Clinton County, Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 20, 2018, 12:21 AM CDT for Clinton County, Marion County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2018, 12:21 AM CDT (05:21 UTC)
Expired
Jul 20, 2018, 1:00 AM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, IL, Marion County, IL

The radar

The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 6:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

421 
WUUS53 KLSX 200521
SVRLSX
ILC027-121-200600-
/O.NEW.KLSX.SV.W.0188.180720T0521Z-180720T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1221 AM CDT FRI JUL 20 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  East central Clinton County in south central Illinois...
  Central Marion County in south central Illinois...

* Until 100 AM CDT.

* At 1220 AM CDT, severe thunderstorms were located along a line
  extending from near Patoka to Fairman, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Salem, Sandoval, Odin, Patoka, Omega, Fairman, Stephen Forbes
  Station, Shattuc, Tonti, Iuka, Alma, Selmaville and Brubaker.

This includes Interstate 57 in Illinois between exits 116 and 127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 8923 3869 8914 3876 8912 3876 8870
      3857 8870
TIME...MOT...LOC 0520Z 268DEG 27KT 3876 8905 3870 8906 3866 8912 

HAIL...<.75IN
WIND...60MPH
 
$$

TES
2 follow-up statements
828 
WWUS53 KLSX 200539
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1239 AM CDT FRI JUL 20 2018

ILC027-200549-
/O.CAN.KLSX.SV.W.0188.000000T0000Z-180720T0600Z/
Clinton IL-
1239 AM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLINTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Illinois.

LAT...LON 3860 8908 3866 8901 3876 8897 3875 8870
      3857 8870
TIME...MOT...LOC 0539Z 285DEG 37KT 3876 8877 3864 8882 3859 8897 

$$

ILC121-200600-
/O.CON.KLSX.SV.W.0188.000000T0000Z-180720T0600Z/
Marion IL-
1239 AM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL MARION COUNTY...

At 1239 AM CDT, severe thunderstorms were located along a line
extending from near Stephen Forbes Station to near Omega to near
Salem, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Salem, Odin, Omega, Stephen Forbes Station, Tonti, Iuka, Alma,
Brubaker and Selmaville.

This includes Interstate 57 in Illinois near exit 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3860 8908 3866 8901 3876 8897 3875 8870
      3857 8870
TIME...MOT...LOC 0539Z 285DEG 37KT 3876 8877 3864 8882 3859 8897 

HAIL...1.00IN
WIND...60MPH
 
$$

TES
825 
WWUS53 KLSX 200553
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1253 AM CDT FRI JUL 20 2018

ILC121-200603-
/O.EXP.KLSX.SV.W.0188.000000T0000Z-180720T0600Z/
Marion IL-
1253 AM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY WILL
EXPIRE AT 100 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

LAT...LON 3860 8908 3866 8901 3876 8897 3875 8870
      3857 8870
TIME...MOT...LOC 0553Z 268DEG 27KT 3876 8864 3864 8869 3859 8884 

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 11:59 PM CDT, 22 minutes earlier.

Area forecast discussion, Jul 19, 11:59 PM CDT, 22 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1159 PM CDT Thu Jul 19 2018

.UPDATE...
Issued at 732 PM CDT Thu Jul 19 2018

Severe thunderstorm watch 286 issued for portions of NE MO and
WC/SW IL til 2 am. Large complex of storms moving southeast
through this area this evening.

Byrd

&&

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 400 PM CDT Thu Jul 19 2018

Forecast challenges mainly deal with convective trends late this
afternoon into this evening, overnight tonight and again Friday.

The early morning thunderstorm complex that developed and spread
through central/southeast Missouri this morning, effectively
resulted in a relatively stable environment. Outflow from this
complex then propagated west-southwest in the Kansas City area,
where additional storms have been focused.

The big question this afternoon has been whether a second round
would develop and become organized over north-central Missouri.
Trends have continued to favor western Missouri, generally along the
outflow boundary from this morning's convection. Despite some
afternoon cap erosion over northern Missouri, the relatively stable
layer continues to hold and redevelopment has remained isolated and
short-lived. The best support coincides with ongoing convection over
western Missouri, where a thin corridor of ~3000 J/kg of MUCape
extend north-to-south. Instability tails off to about 1000 J/kg
toward the St. Louis area.

Current thinking is that additional storm could still fire, but will
likely be tamed by this stable pocket over central and east-central
Missouri. Additional storms area more likely to redevelop in area
that were not already contaminate by this morning's thunderstorms,
which includes ongoing convection over eastern Kansas, western
Missouri and near the Missouri/Iowa border, closer to the junction
of the cold/warm frontal boundaries and just east of the 40-50kt jet
streak.

Guidance hints at a mid-upper drying taking place behind the upper
level wave, pushing northwest to southeast over central Missouri
into Friday morning. Eastward progress of the frontal boundary,
along with the upper low and jet max should be enough to push most
severe potential well into Illinois and over the OH/TN Valley
Regions. Given the lesser likelihood of precip, temps were bumped up
a couple of degrees with a gradual drop in humidity from east to
west during the day Friday.

Maples

.LONG TERM...  (Friday Night through Next Thursday)
Issued at 400 PM CDT Thu Jul 19 2018

A longwave trough over parts of the central and eastern US will
begin to deepen by Friday night. An attendant low over the Great
Lakes on Friday night will move to the Ohio valley by Saturday
morning, then over into the southeast US by Sunday afternoon.
Showers and a few thunderstorms can be expected Saturday afternoon
across west central and southwest IL, east of the Mississippi River
on the backside of the vertically stacked low pressure system.
Showers and a few thunderstorms are possible on Sunday over
southwestern Illinois on the back side of the trough.  The low over
the Gulf coast will then become cut off from the deep long wave
trough. North-northwest flow will continue over the forecast area
from Friday night through Wednesday over the area. Cooler
temperatures are expected over the area this weekend due to the
north-northwest flow over the forecast area.  The operational models
continue to brings more showers and a few thunderstorms across
southeast MO and southwest IL Tuesday afternoon as a cold front
drops southeastward through our area with broad upper level
troughing over the northern Plains and Great Lakes region. The cold
is expect to move just south of the CWA on Wednesday with additional
chances for isolated showers and thunderstorms again on Wednesday
afternoon over southeast Missouri and southwestern Illinois.
Temperature will be at seasonal values for late July over the
area.

Kelly
&&

.AVIATION...  (For the 06z TAFs through 06z Friday Night)
Issued at 1156 PM CDT Thu Jul 19 2018

Storms have exited taf sites. So VFR conditions through forecast
period. Otherwise, light south to southwest winds to veer to the
west as cold front moves through between 14z and 16z Friday. Then
winds to veer to the northwest and pickup a bit during the
afternoon before diminishing towards sunset.

SPECIFICS FOR KSTL:
Storms have exited taf sites. So VFR conditions through forecast
period. Otherwise, light south to southwest winds to veer to the
west as cold front moves through by 16z Friday. Then winds to
veer to the northwest and pickup a bit during the afternoon before
diminishing towards sunset.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 19, 4:15 PM CDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
415 PM CDT Thu Jul 19 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
415 PM CDT Thu Jul 19 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible tonight,
mainly through northeast Missouri into central Illinois.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible across far southeast
Missouri and southern Illinois on Friday.

There will be a slight chance for thunderstorms Saturday
afternoon and Sunday afternoon across central and southwest
Illinois, in addition to Tuesday and Tuesday evening for
southeast Missouri and southwest Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.
Spotters are encouraged to report any severe weather, if observed,
to the National Weather Service.

Maples

In the hours before

Local storm report, Jul 19, 10:48 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     3 NNE ORCHARD FARMS     38.93N 90.43W
07/19/2018  E44 MPH          ST. CHARLES        MO   ASOS

&&

CVKING
Special weather statement, Jul 19, 10:59 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
1059 PM CDT THU JUL 19 2018

ILZ059-060-064-100-MOZ061-200445-
Bond IL-Madison IL-Macoupin IL-Montgomery IL-St. Charles MO-
1059 PM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BOND COUNTY IN SOUTH
CENTRAL ILLINOIS...MADISON AND SOUTHERN MACOUPIN COUNTIES IN
SOUTHWESTERN ILLINOIS...SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH
CENTRAL ILLINOIS AND NORTHEASTERN ST. CHARLES COUNTIES IN EAST
CENTRAL MISSOURI UNTIL 1145 PM CDT...

At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carlinville to near Dorsey to near West
Alton. Movement was southeast at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Alton, Edwardsville, Godfrey, Glen Carbon, Wood River, Highland,
Troy, Bethalto, Maryville, Litchfield, Carlinville, Staunton,
Gillespie, East Alton, Mount Olive, South Roxana, Bunker Hill, Benld,
Roxana and Hartford.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 36.
 Interstate 55 in Illinois between exits 23 and 52.

This also includes  Confluence State Park and Beaver Dam State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and southwestern Illinois...and east central Missouri.

LAT...LON 3876 8959 3866 8984 3882 9012 3888 9027
      3892 9028 3894 9028 3900 9017 3900 9015
      3902 9014 3906 9008 3930 8996 3908 8939
TIME...MOT...LOC 0359Z 307DEG 35KT 3922 8990 3901 9000 3889 9022

TES
Local storm report, Jul 19, 11:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND DMG     1 N HILLVIEW            39.46N 90.54W
07/19/2018                   GREENE             IL   LAW ENFORCEMENT

            POLES DOWN IN HILLVIEW. TIME ESTIMATED BY
            RADAR.

0834 PM     HAIL             MAYWOOD                 39.96N 91.60W
07/19/2018  E1.00 INCH       LEWIS              MO   LAW ENFORCEMENT

            REPORT RELAYED VIA LEWIS COUNTY 911.

0833 PM     HAIL             3 SE EWING              39.98N 91.67W
07/19/2018  E1.00 INCH       LEWIS              MO   EMERGENCY MNGR

            REPORTED IN THE COMMUNITY OF DURHAM.

0828 PM     HAIL             LA GRANGE               40.05N 91.50W
07/19/2018  E1.75 INCH       LEWIS              MO   LAW ENFORCEMENT

            CORRECTS PREVIOUS HAIL REPORT FROM LA
            GRANGE. REPORTED RELAYED VIA LEWIS COUNTY
            911.

&&
Local storm report, Jul 19, 11:14 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     BRIGHTON                39.04N 90.14W
07/19/2018  E50 MPH          MACOUPIN           IL   PUBLIC

            CHRIS HIGGINS RELAY OF REPORT FROM ONE OF
            HIS WEATHER WATCHERS.

&&

CVKING
Local storm report, Jul 19, 11:18 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND GST     1 SW BETHALTO           38.89N 90.05W
07/19/2018  E33 MPH          MADISON            IL   AWOS

            KALN REPORTED 33 MPH GUST.

&&

CVKING
Special weather statement, Jul 19, 11:36 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service St Louis MO
1136 PM CDT THU JUL 19 2018

ILZ060-064-065-069-070-100-200515-
Marion IL-Bond IL-Madison IL-Montgomery IL-Clinton IL-Fayette IL-
1136 PM CDT THU JUL 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR CLINTON AND BOND COUNTIES IN
SOUTH CENTRAL ILLINOIS...SOUTHEASTERN MADISON COUNTY IN SOUTHWESTERN
ILLINOIS...NORTHWESTERN MARION...FAYETTE AND SOUTHERN MONTGOMERY
COUNTIES IN SOUTH CENTRAL ILLINOIS UNTIL 1215 AM CDT...

At 1136 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Taylor Springs to Pocahontas to near Marine.
Movement was southeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Edwardsville, Glen Carbon, Highland, Troy, Vandalia, Greenville,
Hillsboro, Breese, Carlyle, Nokomis, Aviston, St. Rose, Sandoval,
Germantown, St. Jacob, Odin, Beckemeyer, Ramsey, Marine and Witt.

This includes Interstate 70 in Illinois between exits 21 and 68.

This also includes  Ramsey Lake State Park and Carlyle Lake
Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and southwestern Illinois.

LAT...LON 3861 8902 3851 8943 3864 8971 3865 8971
      3865 8974 3877 8999 3886 8966 3929 8956
      3935 8931 3934 8914 3922 8914 3922 8882
TIME...MOT...LOC 0436Z 292DEG 37KT 3913 8947 3884 8957 3876 8982

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:04 PM CDTSevere Thunderstorm WarningLSXAdams56 min
Jul 19, 7:26 PM CDTTornado WarningLSXAdams37 min
Jul 19, 7:53 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike67 min
Jul 19, 7:56 PM CDTSevere Thunderstorm WarningLSXAdams, Pike64 min
Jul 19, 8:50 PM CDTSpecial Weather StatementLSXAdams25 min
Jul 19, 8:54 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike66 min
Jul 19, 8:58 PM CDTSevere Thunderstorm WarningLSXAdams, Pike62 min
Jul 19, 9:18 PM CDTSpecial Weather StatementLSXAdams27 min
Jul 19, 9:38 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey52 min
Jul 19, 9:41 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike49 min
Jul 19, 10:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison41 min
Jul 19, 10:59 PM CDTSpecial Weather StatementLSXMacoupin, Madison46 min
Jul 19, 11:36 PM CDTSpecial Weather StatementLSXBond, Clinton, Fayette, Montgomery39 min
Jul 20, 12:11 AM CDTTornado WarningLSXFayette, Marion34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.